MAUDE Adverse Event Report: NIPRO (THAILAND) CORP., LTD NIPRO BLOOD TUBING SET W/TP; BLOODLINE

NIPRO (THAILAND) CORP., LTD NIPRO BLOOD TUBING SET W/TP; BLOODLINE
Model Number BL+A223D/V809D
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer advised that the machines are detecting continuous air & blood going into the transducer.No one was injured.The issue occurred during the 1st and 2nd shifts only.After removing the reported lot number, no further issues were noted.The clinic experienced clotted systems and had to restring the machines using bloodlines from a different lot number.All patients were able to complete their treatments without further complications.Some patients did lose blood; however, they are unable to confirm how many patients were affected or the amount of blood lost.They also cannot confirm whether hgb was checked for all patients.

Brand Name
NIPRO BLOOD TUBING SET W/TP
Common Device Name
BLOODLINE
Manufacturer (Section D)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH  13110
Manufacturer (Section G)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH   13110
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key25164933
Report Number8041145-2026-00008
Device Sequence Number18676689
Product Code FJK
UDI-Device Identifier00383790004176
UDI-Public00383790004176
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K072024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL+A223D/V809D
Device Lot Number25G30-7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown